Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 80, NWS Memphis, TN

May 5, 2011Obion County, Weakley County, Tennessee

NWS Memphis, TN issued this river flood warning at May 5, 2011, 7:34 AM CDT for Obion County, Weakley County, Tennessee. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 5, 2011, 7:34 AM CDT (12:34 UTC)
Expired
May 5, 2011, 2:02 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Obion River near Martin (NOMT1). The gauge peaked at 20.70 ft at May 4, 2011, 10:00 AM CDT.

actionminormoderate10152005/0505/06
Action stage
19 ft
Minor stage
20 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07025400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WGUS44 KMEG 051234
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
734 AM CDT THU MAY 5 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A NEW FLOOD WARNING FOR THE NORTH
FORK OBION RIVER AT MARTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER THIS MORNING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-051838-
/O.NEW.KMEG.FL.W.0080.110505T1234Z-110505T1838Z/
/NOMT1.1.ER.000000T0000Z.110505T1200Z.110505T1238Z.NO/
734 AM CDT THU MAY 5 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FORK OBION RIVER NEAR MARTIN
* UNTIL THURSDAY MAY 05.
* AT 7 AM THURSDAY THE STAGE WAS...20.1 FEET AND RISING.
* FLOOD STAGE IS 20.0 FEET.
* THE RIVER IS SPIKING UP A BIT BUT WILL DROP BACK DOWN SLOWLY
AT 20.0 FEET,  FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST 
OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING
IN LOW LYING AREAS NEAR UNION CITY.  

$$
2 follow-up statements
245 
WGUS84 KMEG 051351
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR THE HATCHIE RIVER...NORTH FORK FORKED
DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED 
DEER RIVER...AND THE TENNESSEE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-060000-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-110506T0000Z/
/NOMT1.1.ER.000000T0000Z.110505T1200Z.110505T1800Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK OBION RIVER NEAR MARTIN
* UNTIL NEAR NOON TODAY.
* AT 8 AM THURSDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST 
  OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO 
  OCCURRING IN LOW LYING AREAS NEAR UNION CITY

$$

TNC045-053-131-061350-
/O.CON.KMEG.FL.W.0048.000000T0000Z-000000T0000Z/
/OBNT1.2.ER.110428T1400Z.110507T0000Z.000000T0000Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 39.2 FEET AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 39.5 FEET CREST FRIDAY MAY 6.
* FLOOD STAGE IS 34.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 39.5 FEET BY
  FRIDAY MAY 6 THEN BEGIN FALLING.
* AT 39.6 FEET...EXTENSIVE FLOODING IS OCCURRING IN THE COMMUNITY OF
  OBION. AGRICULTURE LAND ON BOTH BANKS OF THE RIVER IS EXTENSIVELY 
  FLOODED. EVACUATIONS ARE NECESSARY IN OBION AND RIVES

$$

TNC045-061350-
/O.CON.KMEG.FL.W.0049.000000T0000Z-000000T0000Z/
/BOGT1.3.ER.110502T0151Z.110510T0600Z.000000T0000Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR BOGOTA
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 25.1 FEET AND RISING.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 26.5 FEET TUESDAY MAY 10.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER WILL CONTINUE 
  RISING TO NEAR 26.5 FEET BY TUESDAY MAY 10 THEN BEGIN FALLING.
* AT 26.5 FEET...FLOOD WATER IS FLOWING OVER HIGHWAY 78 NEAR BOGOTA

$$

TNC045-061350-
/O.CON.KMEG.FL.W.0054.000000T0000Z-000000T0000Z/
/DYET1.2.ER.110429T1233Z.110505T0600Z.000000T0000Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 27.3 FEET AND IS FALLING SLOWLY.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* MANY ROADS ARE FLOODED OUT ESPECIALLY THE WESTERN PART OF THE DYER
  COUNTY.
  AT 26.0 FEET...FLOODING IS OCCURRING ON THE SOUTH SIDE OF 
  DYERSBURG. WATER IS FLOWING OVER OLD HIGHWAY 51 IN SOUTH DYERSBURG

$$

TNC113-052033-
/O.EXT.KMEG.FL.W.0050.000000T0000Z-110505T2033Z/
/JKNT1.1.ER.110427T1727Z.110429T1300Z.110505T1433Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORKED DEER RIVER AT JACKSON
* UNTIL MID DAY TODAY. 
* AT 8 AM THURSDAY THE STAGE WAS 34.1 FEET AND FALLING SLOWLY.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...BUSINESSES ALONG WESTOVER ROAD ARE AFFECTED BY 
  FLOOD WATERS

$$

TNC033-045-097-061350-
/O.CON.KMEG.FL.W.0051.000000T0000Z-000000T0000Z/
/HLST1.2.ER.110427T0504Z.110504T2300Z.000000T0000Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 13.7 FEET AND SLOWLY FALLING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* AT 14.0 FEET...FLOOD WATER IS FLOWING OVER SEVERAL LOW LYING ROADS
  NEAR THE RIVER AND ACCESS TO LOW LYING AREAS WILL BE LIMITED DUE TO
  HIGH WATER

$$

TNC071-061350-
/O.CON.KMEG.FL.W.0066.000000T0000Z-000000T0000Z/
/SAVT1.2.ER.110426T1335Z.110502T1745Z.000000T0000Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 375.0 FEET AND RISING.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 370.0 FEET.
* AT 375.0 FEET...ROAD GOING NORTH FROM CATFISH LANE TO COFFEE 
  LANDING ROAD IS FLOODED NEAR THE HIGHWAY 64 BRIDGE.  

$$

TNC039-135-061350-
/O.CON.KMEG.FL.W.0071.000000T0000Z-000000T0000Z/
/PRVT1.2.ER.110427T1652Z.110503T1845Z.000000T0000Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT PERRYVILLE
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 373.0 FEET AND IS SLOWLY FALLING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 365.0 FEET.
* AT 373.5 FEET...IN DECATUR COUNTY...WATER COMPLETELY COVERS ALL OF 
  THE SHORELINE CAMPSITES IN THE PERRYVILLE MARINA AND CAMPGROUND.

$$

TNC097-167-061350-
/O.EXT.KMEG.FL.W.0076.000000T0000Z-110506T1559Z/
/RLTT1.1.ER.110502T1315Z.110504T0200Z.110506T0959Z.NO/
851 AM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE HATCHIE RIVER AT RIALTO
* UNTIL FRIDAY MAY 06.
* AT 8 AM THURSDAY THE STAGE WAS 20.8 FEET.AND SLOWLY FALLING
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* AT 20.0 FEET...WIDESPREAD AGRICULTURE FLOODING IS OCCURRING. 
  LIVESTOCK AND EQUIPMENT MAY NEED TO BE MOVED TO HIGHER GROUND

$$
MM
288 
WGUS84 KMEG 051902
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
202 PM CDT THU MAY 5 2011

THE FLOOD WARNING CONTINUES FOR THE NORTH FORK OBION RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-051932-
/O.CAN.KMEG.FL.W.0080.000000T0000Z-110506T0000Z/
/NOMT1.1.ER.000000T0000Z.110505T1200Z.110505T1325Z.NO/
202 PM CDT THU MAY 5 2011

FORECAST INFORMATION FOR
  NORTH FORK OBION RIVER NEAR MARTIN
* AT 1 PM THURSDAY THE STAGE WAS 19.7 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 19.8 FEET THURSDAY MAY 05.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL SLOWLY OVER THE NEXT 
  SEVERAL DAYS.
* AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST 
  OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO 
  OCCURRING IN LOW LYING AREAS NEAR UNION CITY

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 5, 6:22 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 5, 6:22 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
622 AM CDT THU MAY 5 2011

.DISCUSSION... /ISSUED 332 AM CDT THU MAY 5 2011/

NEARLY A REPEAT NIGHT FROM YESTERDAY ACROSS THE MIDSOUTH WITH
HIGH PRESSURE CENTERED OVERHEAD. TEMPERATURES EARLY THIS MORNING
RANGED FROM THE UPPER 30S IN SAVANNAH TENNESSEE TO THE LOW 50S IN
WALNUT RIDGE ARKANSAS. SKIES WERE PARTLY CLOUDY WITH THIN
CIRRUS...AND WINDS WERE EITHER CALM OR LIGHT FROM THE NORTHEAST.
NO FOG HAS DEVELOPED AS OF YET...HOWEVER PATCHY LIGHT FOG WILL
STILL BE A POSSIBILITY BEFORE SUNRISE.

FOR TODAY AND TONIGHT...SURFACE HIGH PRESSURE WILL SLOWLY MOVE
EAST ALLOWING LIGHT SURFACE WINDS TO VEER TO THE SOUTH. SKIES WILL
BE PARTLY CLOUDY WITH INCREASING CLOUDS BY THIS EVENING AS A COLD
FRONT DROPS SOUTHEAST ACROSS MISSOURI. MOISTURE AHEAD OF THIS
FRONT STILL APPEARS LIMITED BY THE LATEST MODEL GUIDANCE...WITH
HPC QPF AMOUNTS ACROSS THE NORTH RUNNING NEAR A QUARTER OF AN
INCH. DEWPOINTS CURRENTLY IN THE UPPER 30S TO MID 40S ARE ONLY
PROJECTED TO CLIMB ABOUT FIVE DEGREES BEFORE THE FRONT MOVES
IN...AS THE WHOLE LOWER MISSISSIPPI VALLEY IS QUITE DRY. THUS...HAVE
MADE MENTION OF ONLY ISOLATED THUNDER WITH LIGHT RAIN SHOWERS
LATER TONIGHT. SOUTHERN EXTENT OF PRECIPITATION CHANCES FOR NOW
APPEAR TO BE RIGHT ACROSS THE MEMPHIS METRO AREA.

THE WEEKEND...SKIES WILL BECOME MOSTLY CLEAR ON FRIDAY AS UPPER
LEVEL HEIGHTS REBOUND BACK OVER THE REGION. WINDS WILL ALSO REMAIN
LIGHT AND HIGHS SHOULD CLIMB TO NEAR NORMAL FOR EARLY MAY. THE
NEXT FOCUS FOR CONVECTION SHIFTS INTO SATURDAY AS ANOTHER
SHORTWAVE/CLIPPER SYSTEM DIVES SOUTHEAST ACROSS THE CORN BELT.
MODELS CONTINUE TO PAINT QPF ACROSS THE NORTHERN THIRD OF THE CWA
WERE DEWPOINTS SHOULD RISE INTO THE LOW AND MID 60S ON THE NOSE OF
40 TO 50 KNOT LLJ. AFTER REVIEWING FORECAST SOUNDINGS...THE ECMWF
IS MORE BULLISH ON BREAKING THE CAP OVER THE NORTH AND PROVIDING
A FEW STRONG TO PERHAPS A SEVERE STORM ALONG THE COLD FRONT LATE
IN THE AFTERNOON. WHERE AS THE GFS KEEPS A 3-4C CAP IN PLACE AND A
THREAT OF ONLY ELEVATED SHOWERS. THE NAM SOLUTION FALLS IN BETWEEN
WITH A 1-2C CAP BECOMING OVERCOME BY EARLY SATURDAY EVENING. SO
HAVE PLACED THE WORDING IN THE HWO FOR A FEW STRONG STORMS
POSSIBLE ACROSS THE NORTH. MODELS ARE IN BETTER AGREEMENT ON
SUNDAY WITH THE UPPER LEVEL RIDGE AXIS SHARPENING ACROSS THE
MISSISSIPPI VALLEY AND A STRONGER CAP SETTING UP. THIS WILL
DEVELOP A WARM FRONT SCENARIO AND THREAT OF STORMS NORTH OF THE
CWA. FURTHER WEST DURING THIS TIME A 500H TROUGH WILL DEEPEN
ACROSS THE CENTRAL AND SOUTHERN ROCKIES CAUSING A BELT OF SURFACE
LOW PRESSURE TO FORM ALONG THE CENTRAL HIGH PLAINS. TEMPERATURES
WILL BEGIN TO WARM INTO THE MID 80S WITH NEAR 70 DEGREE DEWPOINTS
INCHING THEIR WAY INTO THE MISSISSIPPI DELTA REGION.

NEXT WEEK...THE UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE
AREA MONDAY THROUGH WEDNESDAY AS THE TROUGH OUT WEST FURTHER
DEEPENS SOUTH. MODELS SUGGEST 500MB HEIGHTS OF 583 TO 587 AND
700MB TEMPS OF +12C BY WEDNESDAY MORNING. WITH TEMPERATURES
TOPPING OUT NEAR 90 ON TUESDAY AND WEDNESDAY AND DEWPOINTS IN THE
UPPER 60S. MID SOUTHERNERS WILL BEGIN FEELING THE EFFECTS OF
SUMMER AS HEAT INDICES WOULD THEN REACH THE MID 90S. THE LONG
RANGE GFS AND EURO SHOW THE RIDGE BREAKING DOWN WEDNESDAY NIGHT
AND THURSDAY AS A SHORTWAVE SWEEPS THROUGH THE UPPER GREAT LAKES
ALONG WITH THE WESTERN TROUGH FILLING SLIGHTLY AND SHIFTING INTO
THE CENTRAL PLAINS. THUS THUNDERSTORMS WILL BE BACK IN THE
FORECAST FOR LATER IN THE WEEK...WITH THE THREAT LINGERING INTO
NEXT WEEKEND.

JAB

&&

.AVIATION...

12Z TAF CYCLE (05/12Z-06/12Z)

VFR CONDITIONS WILL CONTINUE THROUGH AT LEAST 06/03Z. AFTERWARDS
SCATTERED TO NUMEROUS SHOWERS SPREADING ACROSS THE AREA FROM THE
WEST MAINLY AFFECTING WEST TN AND NORTHEAST AR. MENTIONED A PERIOD
OF MVFR CONDITIONS AT KJBR AND KMKL AS THE SHOWERS MOVE THROUGH THE
AREA. CONFIDENCE OF SHRA OCCURRENCE IS LESS AT KMEM SO JUST
MENTIONED VCSH AT THAT TAF SITE...AND KEPT KTUP RAINFREE. KEPT KMEM
AND KTUP VFR THROUGHOUT THE TAF CYCLE. THERE IS SOME MARGINAL
ELEVATED INSTABILITY BUT CONFIDENCE OF A TSRA OCCURRING AT ANY OF
THE TAF SITES IS TOO LOW TO MENTION. WINDS BECOMING S-SW 6-10 KTS
TODAY...4-7 KTS TONIGHT TURING TO THE WEST WITH THE PASSAGE OF THE
COLD FRONT.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  55  75  57  83 /  20   0   0  20
MKL  49  72  51  80 /  30   0  10  20
JBR  52  73  55  79 /  30   0  10  40
TUP  50  75  50  83 /  10   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 5, 3:40 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
340 AM CDT THU MAY 5 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
340 AM CDT THU MAY 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT RIVER FLOODING CONTINUES ACROSS AREA RIVERS AND
VIGILANCE WILL BE REQUIRED IF YOU LIVE IN A FLOOD ZONE NEAR ANY
AREA RIVER. PLEASE CONTINUE TO CLOSELY MONITOR THE LATEST FLOOD
WARNINGS ISSUED BY THE MEMPHIS NATIONAL WEATHER SERVICE. ALSO
CONTINUE TO HEED WARNINGS FROM LOCAL EMERGENCY MANAGEMENT
OFFICIALS WITH REGARD TO SPECIFIC FLOOD AREAS AND POSSIBLE
EVACUATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS
ON LEVEES. MAJOR TO RECORD BREAKING RIVER FLOODING IS EXPECTED ON
THE MISSISSIPPI RIVER BY LATE THIS WEEK INTO NEXT WEEK AS RUN OFF
FROM HEAVY RAINFALL UPSTREAM CONTINUES TO MOVE SOUTH.

A FEW STRONG STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND
EVENING ALONG AND AHEAD OF A COLD FRONT. THE THREAT FOR GUSTY
WINDS...SMALL HAIL...AND BRIEF HEAVY RAIN WILL BE NORTH OF A
HARRISBURG ARKANSAS...TO HUNTINGDON TENNESSEE LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:43 PM CDTAreal Flood WarningMEGDyer, Lake, Lauderdale, Shelby, Tipton24 hr
May 5, 3:47 PM CDTAreal Flood WarningMEGCarroll, Crockett, Decatur, Gibson, Hardin, Henderson and 4 more24 hr

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.